Application Information

This drug has been submitted to the FDA under the reference 019670/002.

Names and composition

"CLARITIN-D" is the commercial name of a drug composed of LORATADINE and PSEUDOEPHEDRINE SULFATE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
019670/002 CLARITIN-D LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 5MG and 120MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
019670/002 CLARITIN-D LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 5MG and 120MG
020470/002 CLARITIN-D 24 HOUR LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 10MG and 240MG
075706/001 LORATADINE AND PSEUDOEPHEDRINE SULFATE LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 10MG and 240MG
075989/001 LORATADINE AND PSEUDOEPHEDRINE SULFATE LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 10MG and 240MG
076050/001 LORATADINE AND PSEUDOEPHEDRINE SULFATE LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 5MG and 120MG
076208/001 LORATADINE AND PSEUDOEPHEDRINE SULFATE LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 5MG and 120MG
076557/001 LORATADINE AND PSEUDOEPHEDRINE SULFATE LORATADINE; PSEUDOEPHEDRINE SULFATE TABLET, EXTENDED RELEASE/ORAL 10MG and 240MG

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

Claritin D?
Used it over the weekend on the advise of on call nurse. On Monday my doctor's office said I should NOt use it during pregnancy. Am really worried Asked by Rupert Recker 1 year ago.

Here is the info I found: FDA pregnancy category C. Claritin-D may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Claritin-D can pass into breast milk and may harm a nursing baby. Do not use Claritin-D without telling your doctor if you are breast-feeding a baby. This means that it may or may not cause harm, they aren't sure. Then it is usually only recommended if they consider the risk to the mother outweights the possible risk to the fetus. Allergy suffering, stuffy head, runny nose, doesn't put you at risk, so then they would say it isn't worth the risk. I would say that you are probably fine, though. Sorry. Take care and best of luck!! Answered by Fleta Wesselink 1 year ago.

I don't know about claritin D, but my doc told me that regular claritin was okay. I think your baby will be fine as long as you do not continue to use it. From now on stick to pseudo-fed and benedril! Answered by Sandy Coulibaly 1 year ago.


Is it safe to take the generic for Claritin D and take two Pain Reliever Pills?
Is that too much acetaminophen or is it ok? Does Claritin D have acetaminophen Asked by Kerri Garuti 1 year ago.

The Claritin D and generics for it have the antihistamine and a decongestant. There is not any acetominophen in either the Claritin D or the generic, so you may take a pain reliever or two. When you are taking acetominophen, though, be very careful to keep your '24 hour intake' of it to below 1000 mg. per day. If you take acetominophen, you'll need to take more in four hours to keep the 'pain' away, so add up the milligrams of the pills you are taking. You may want to take another 'pain killer' that also relieves inflammation. Most people take ibuprofem, which can be 'piggy-backed' with the acetominophen for greater pain relief. If you are 'sick' for more than five days with this 'self treatment' you will need to see a doctor, because of the possibility of needing other treatment for you to get better, and to also keep from 'overdosing' on basically 'good drugs' accidentally. Answered by Tyesha Nist 1 year ago.

if you have Claritin, read the label to see if there is acetaminophen, if it isn't on the label, it isn't in there. Answered by Kathie Byfield 1 year ago.

yes as far as i know yes. Answered by Darin Humston 1 year ago.


Claritin-d + over the counter sleeping pills?
The sleeping pills I take are Unisom (OTC of course). Couldn't really find much info still on whether it's okay or not. Asked by Kerstin Andrzejczyk 1 year ago.

Basically are they okay mix? I haven't had a reason to take claritin-d until today, so I wasn't sure if it was okay to mix the two since I also have a hard time sleeping (and as of right now I don't have any other allergy medicine with Diphenhydramine in it). I know this probably seems like a silly question since a lot of allergy medicine works as a sedative, just rather be safe. :P Answered by Kisha Chech 1 year ago.

Your Claritin D contains loratidine (an antihistamine), and "D" means it contains pseudoephedrine (a nasal decongestant). Your over the counter sleeping pill is Diphenhydramine, which is also an antihistamine similar to claritin, except it is more potent and more sedating. Diphenhydramine is the same as Benadryl. It should make you pass out, as well as it has a hangover effect in some people so when you wake up in the morning you may still feel kinda groggy. I took claritin myself, and it actually made me tired so i had to stop taking it. Zyrtec also made me tired so i had to stop that too. im now on allegra and singulair for my allergies. To answer your question, yes it safe to take two different antihistamines. i do it myself (allegra and singulair). Also, it is safe to take them with your nasal decongestant (pseudoephedrine), just dont take more then the maximum recommended dose. I don't recommend taking diphenhydramine to fall asleep unless very necessary, because it can be addicting and you may end up relying on it every night to fall asleep. There are other methods of falling asleep, such as not having caffeine near bedtime, warm glass of milk helps me to fall asleep, etc. Google it and you can read numerous other methods. Hope this helps Answered by Chang Alford 1 year ago.

Claritin D Over The Counter Answered by Mitsue Beechum 1 year ago.

You'd probably be ok if you go to sleep early in case it affects you more, but I don't know what chemical is in your sleeping pill. Call a pharmacy and ask. They can look up drug interactions for you. Answered by Karlyn Heade 1 year ago.

It's not OTC, you need a script- but i take Atarax. It's really strong, but it also has anti-anxiety properties to it that might help you. It's definitely not a non drowsy formula, though. Answered by Mathew Deanne 1 year ago.


So I never took Claritin - D before and by accident I crushing it since I hate swallowing pills.?
Am I a dead man because I feel like I'm on speed. Asked by Erika Sonday 1 year ago.

Claritin D comes in 12 hour and 24 hour formulations. It has two active ingredients: loratadine, which lasts all day anyways, and pseudoephedrine which is a high dose in an extended release so that it lasts all day, this is why you feel like you are on speed. It is not likely to cause problems as long as you have no underlying heart, thyroid, or blood pressure conditions. You may feel your heart racing hard. You can slow it back down by rubbing the carotid artery located in your neck or by bearing down and flexing as if you are having a bowel movement (this is called the valsalva maneuver) I know these things sound weird but it can really help. These effects may take 8 hours or even more to wear off. If you can take a blood pressure you should, if the top number is over 180 go to a hospital, otherwise you will just have to wait it out. Answered by Alyse Wethje 1 year ago.

No!!! You'll be fine just a little edgy and jiggery for a while. Most allergy pills form over the counter are time released. This means that the medication will slowly be deposited in your body sll day for a continues even effect. By you doing this you gave your body everything at once. And that can be a little harsh on you for a while. You'll live though!!! Answered by Janie Kerst 1 year ago.

Yesss. I used to gag, but now, it's incredibly easy for me Edit: That awkward moment when you're the only one without a thumbs up Answered by Gayle Overfield 1 year ago.

it should not be a problem, you will slow down soon Answered by Hung Cones 1 year ago.

Well...talk to your doctor..Thats all I can say..=[ Answered by Eura Pettigrew 1 year ago.


Claritin D side effects?
I toke one Claritin D for the first time yesterday for my allergies around 4pm and another today around 11am. All day I have felt drained, nausea, and have had an incredible headache. I feel really drowsy but I can't sleep. Are these normal symptoms? I also take one Mercaptopurine tablet every night, could that... Asked by Pilar Countess 1 year ago.

I toke one Claritin D for the first time yesterday for my allergies around 4pm and another today around 11am. All day I have felt drained, nausea, and have had an incredible headache. I feel really drowsy but I can't sleep. Are these normal symptoms? I also take one Mercaptopurine tablet every night, could that have caused these symptoms? Answered by Doreen Lohrman 1 year ago.

Claritin-D has sudafed in it, so if you are sensitive to decongestants, you could definitely feel the headache and nausea. It gives you an almost jittery feeling. You cannot sleep because of that. Try taking plain claritin which will dry you up. zyrtec is now over the counter, but it may make you drowsy but i honestly think it works very well. Answered by Hong Amoe 1 year ago.

What the last answer said. If I took a Claritin D at 4 pm, I would likely not sleep a wink the whole night. That in and off itself could cause all those symptoms. Those are all possible side effects of Mercaptopurine as well, so there could be a combined effect. Answered by Kandace Parbol 1 year ago.


Can I take 2 Claritin D 24 Hours?
My allergies are really bad and one isn't strong enough... I'm not sure why, I've been taking them during allergy season for like, the past 5 years with no problem. It has been lasting half way through the day and then my allergies start to pick up again. Would I be able to take one every 12 hours or... Asked by Eric Deroy 1 year ago.

My allergies are really bad and one isn't strong enough... I'm not sure why, I've been taking them during allergy season for like, the past 5 years with no problem. It has been lasting half way through the day and then my allergies start to pick up again. Would I be able to take one every 12 hours or is that not safe? I was thinking about taking the 12 Hour ones, but I assume those are not as strong? I am trying to avoid a prescription here... Answered by Raquel Demaire 1 year ago.

How should I take Claritin-D 24 Hour (loratadine and pseudoephedrine)? Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Cold or allergy medicine is usually taken only for a short time until your symptoms clear up. Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Do not crush, chew, or break an extended-release tablet. Swallow it whole. Breaking the pill may cause too much of the drug to be released at one time. Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash. If you need to have surgery, tell the surgeon ahead of time if you have taken a cold or allergy medicine within the past few days. This medication can cause unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine. *If you take the 12 hour ones, you might be able to take them when your worse symptoms are occuring. Why avoid a prescription? Answered by Jaye Neehouse 1 year ago.

Claritin D 24 Hour Answered by Darline Wixted 1 year ago.

This Site Might Help You. RE: Can I take 2 Claritin D 24 Hours? My allergies are really bad and one isn't strong enough... I'm not sure why, I've been taking them during allergy season for like, the past 5 years with no problem. It has been lasting half way through the day and then my allergies start to pick up again. Would I be able to take one... Answered by Jamaal Hailstone 1 year ago.

Read on the box of the medicine you took first. Like if you took Claritin first, read the box, if it says take every four to six hours, then wait at least four hours before you take the second medicine so it's out of your system, just to make sure. Hope this helps. Answered by Tracee Panameno 1 year ago.

Yes, But it will really dry your sinus's up Answered by Lynne Wike 1 year ago.


Claritin D question?
What would happen if I take 3 Claritin D pills at the same time? Asked by Xenia Mey 1 year ago.

I am assuming you are an adult and not allergic to this medication. Taking this many Claritin D will exaggerate the side effects of both medicines. You will probably be fine. If you heart start racing, you might want to call a doctor, but you should be able to survive if you only took 3. Answered by Shawnta Molino 1 year ago.

Dont do it. Claritin D has high dose pseudophedrine in them. It can cause you severe heart problems and high blood pressure among other things. This is not a drug you want to mess around with. Are you taking it for allergies? If so, and its ineffective, there are other drugs out there that might be more effective. But do not take that dose. Answered by Christiane Baisey 1 year ago.

Better question why would you want to? Follow the package directions and dont play with meds. Answered by Treena Eastlund 1 year ago.

You would be overdosing on both decongestant and on antihistamine and should see a doc ASAP if you did this. Answered by Haywood Owsley 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved